1 doctor weighed in:

Cramping pain after trans-vaginal ultrasound and pelvic examination, why? and normal?

1 doctor weighed in
Dr. Jeffrey Levine
Family Medicine

In brief: Normal

It is not uncommon to have cramps after a transvaginal US or pelvic exam, since a foreign body - ultrasound probe or gloved hand often causes release of prostaglandins leading to uterine cramping.
Try taking ibuprofen or naproxen for symptoms, then night before and morning of procedure next time to reduce symptoms.

In brief: Normal

It is not uncommon to have cramps after a transvaginal US or pelvic exam, since a foreign body - ultrasound probe or gloved hand often causes release of prostaglandins leading to uterine cramping.
Try taking ibuprofen or naproxen for symptoms, then night before and morning of procedure next time to reduce symptoms.
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
28 years in practice
49M people helped
Continue
111,000 doctors available